# SDR MASA2011060702955

- Difficulty date: June 6, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 25,831 hours, 24,223 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STOW EXT HANDLE PLACARD MISSING FROM SVC DOOR.  INSTALLED PLACARD
